American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Alexei Borodin, Persi Diaconis and Jason Fulman. On adding a list of numbers (and other one-dependent determinantal processes). Bull. Amer. Math. Soc. 47 (2010) 639-670. MR 2721041.
Abstract, references, and article information
View Article: PDF

[2] Persi Diaconis. Patterns in eigenvalues: the 70th Josiah Willard Gibbs lecture. Bull. Amer. Math. Soc. 40 (2003) 155-178. MR 1962294.
Abstract, references, and article information
View Article: PDF

[3] Jason Fulman. Random matrix theory over finite fields. Bull. Amer. Math. Soc. 39 (2002) 51-85. MR 1864086.
Abstract, references, and article information
View Article: PDF

[4] Joel E. Cohen. Ergodic theorems in demography. Bull. Amer. Math. Soc. 1 (1979) 275-295. MR 520076.
Abstract, references, and article information
View Article: PDF

[5] Robert J. Zimmer. Amenable ergodic actions, hyperfinite factors, and Poincaré flows. Bull. Amer. Math. Soc. 83 (1977) 1078-1080. MR 0460598.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1